본문 바로가기
KERD
논문KCI 등재

LP−TYPE INEQUALITIES FOR DERIVATIVE OF A POLYNOMIAL

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

For the polynomial $P(z)$ of degree $n$ and having all its zeros in $|z| \leq k$, $k \geq 1$, Jain \cite{j} proved that \begin{align*} \max_{|z|=1} |P^{\prime}(z)|\geq n \frac{|c_0| + |c_n|k^{n+1}}{|c_0|(1+k^{n+1}) + |c_n| ( k^{n+1} + k^{2n})} \max_{|z|=1}|P(z)| . \end{align*} In this paper, we extend above inequality to its integral analogous and there by obtain more results which extended the already proved results to integral analogous.

Abstract

For the polynomial $P(z)$ of degree $n$ and having all its zeros in $|z| \leq k$, $k \geq 1$, Jain \cite{j} proved that \begin{align*} \max_{|z|=1} |P^{\prime}(z)|\geq n \frac{|c_0| + |c_n|k^{n+1}}{|c_0|(1+k^{n+1}) + |c_n| ( k^{n+1} + k^{2n})} \max_{|z|=1}|P(z)| . \end{align*} In this paper, we extend above inequality to its integral analogous and there by obtain more results which extended the already proved results to integral analogous.

참고문헌 (12)

  1. A. Aziz, "Integral mean estimates for polynomials with restricted zeros", J. Approx, 55, pp.232~238 (1988)
  2. S. Bernstein, "Sur ´e ordre de la meilleure approximation des functions continues par des poly-nomes de degr´e donn´e", Mem. Acad. R. Belg, 4, pp.1~103 (1912)
  3. N. K. Govil, "On the derivative of a polynomial", Proc. Amer. Math. Soc., 41, pp.543~546 (1973)
  4. N. K. Govil, "Some inequalities for derivatives of polynomials", J. Approx. Theory, 66, pp.29~35 (1991)
  5. G. H. Hardy, "The mean value of the modulus of an analytic function", Proc. London Math. Soc, 14, pp.319~330 (1915)
  6. V. K. Jain, "On the derivative of a polynomial", Bull. Math. Soc. Sci. Math. Roumanie Tome, 59, pp.339~347 (2016)
  7. M.A. Malik, "On the derivative of a polynomial", j. Lond. Math. Soc., 1, pp.57~60 (1969)
  8. M. A. Malik, "An integral mean estimate for polynomials", Proc. Amer. Math. Soc, 91, pp.281~284 (1984)
  9. G. V. Milovanovi_c, "Topics in Polynomials, Extremal prob-lems, Inequalities, Zeros" (1994), World Scienti_c
  10. Q. I. Rahman, "Analytic Theory of Polynomials" (2002), Oxford University Press
  11. P. Tur_an, "Uber die Ableitung von Polynomen Compos", Math, 7, pp.89~95 (1939)
  12. E. C. Titchmarsh, "The theory of functions" (1962), The English Book Society and Oxford University Press

관련 논문AI추천

이 간행물의 다른 논문 (15건)